| Catalog Number |
H1-M |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during treatment of plaque in the right distal superficial femoral artery (6mm artery diameter) with the atherectomy h1-m hawkone m device, the device appeared full after cutting one quadrant.The cutter was outside the housing during removal from the patient.The thumb switch would not pack the cutter or material inside to proceed, and after removal and cleaning per instructions for use, the cutter window would not close.The thumb switch was described as jammed and unable to return to position, indicating a mechanical jam.The device was safely removed, and the procedure was completed using a new device.No abnormalities in anatomy were noted.No death was reported.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product analysis the device was returned with the thumbswitch in the ¿on¿ position and the cutter was positioned in the cutter window the thumbswitch was then fully advanced and the cutter advanced approximately 28mm into the housing the thumbswitch was then fully retracted and the cutter returned to the cutter window and rotated there was no issue with advancing and retracting the thumbswitch and cutter.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.